动物分类学报
    CHINESE
Advanced Search
Home | About the Journal | Editorial Board | Information for Authors | Order Form | Publishing Ethics Statement | Contact Us
Zoological Systematics  2021, Vol. 46 Issue (2): 153-162    DOI: 10.11865/zs.2021202
Original Paper Current Issue | Archive | Adv Search |
Genetic diversity, population structure and demographic history of Dugesia japonica in Taihang Mountains
Hecai Zhang, Tiange Hu, Changying Shi, Guangwen Chen, Dezeng Liu
College of Life Sciences, Henan Normal University, Xinxiang 453007, China
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved